Advertisement

Theoretical and Mathematical Physics

, Volume 160, Issue 1, pp 1022–1030 | Cite as

Relativistic Burgers and nonlinear SchrÖdinger equations

  • O. K. Pashaev
Article

Abstract

We construct relativistic complex Burgers-Schrödinger and nonlinear Schrödinger equations. In the nonrelativistic limit, they reduce to the standard Burgers and nonlinear Schrödinger equations and are integrable through all orders of relativistic corrections.

Keywords

semirelativistic nonlinear Schrödinger equation relativistic Burgers-Schrödinger equation nonlinear Schrödinger hierarchy relativistic dispersion recursion operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. J. Nickisch, L. Durand, and B. Durand, Phys. Rev. D, 30, 660–670 (1984).CrossRefADSGoogle Scholar
  2. 2.
    J. Fröhlich and E. Lenzmann, Comm. Pure Appl. Math., 60, 1691–1705 (2007).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Y. Cho and T. Ozawa, SIAM J. Math. Anal., 38, 1060–1074 (2006).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    O. K. Pashaev and Z. N. Gurkan, Theor. Math. Phys., 152, 1017–1029 (2007).MATHCrossRefGoogle Scholar
  5. 5.
    E. Schrödinger, Ann. Phys., 384, 361–376 (1926).CrossRefGoogle Scholar
  6. 6.
    M. Ablowitz, D. Kaup, A. Newell, and H. Segur, Stud. Appl. Math., 53, 249–315 (1974).MathSciNetGoogle Scholar

Copyright information

© MAIK/Nauka 2009

Authors and Affiliations

  1. 1.Department of MathematicsIzmir Institute of TechnologyUrla-IzmirTurkey

Personalised recommendations